# SDR SWAA2015042038655

- Difficulty date: February 23, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18R.  R & R CHORD IAW EA, ER & SRM.
